# SDR UIEA2019072604865

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,368 hours, 23,010 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, NO ENGINE BLEED AIR ON RIGHT ENGINE. ( FOUND LOOSE CONNECTOR ON PRV CONTROL WIRES. RE-TIGHTENED IAW AMM 36-11-18. ENGINE WAS IDLE RUN IAW AMM 71-00-00. MESSAGE CLEARED.  )
